Alert archive / North Dakota / Freeze Warnings in 2016
Freeze Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this freeze warning at Oct 6, 2016, 2:54 PM MDT for 32 counties in North Dakota. It took effect at Oct 6, 2016, 9:00 PM MDT. It was in force for 14 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 6, 2016, 2:54 PM MDT (20:54 UTC)
- In effect from
- Oct 6, 2016, 9:00 PM MDT
- Expired
- Oct 7, 2016, 11:00 AM MDT
- In force
- 14 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 8:11 AM MDT | SNOW 1 | Belcourt, ND | 24HOUR SNOWFALL REPORT RELAYED BY THE MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -124 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884 WWUS73 KBIS 062054 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 354 PM CDT THU OCT 6 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070500- /O.NEW.KBIS.FZ.W.0005.161007T0300Z-161007T1700Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER... HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT... NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER... FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON... GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES... ELLENDALE 354 PM CDT THU OCT 6 2016 /254 PM MDT THU OCT 6 2016/ ...FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO NOON CDT /11 AM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO NOON CDT /11 AM MDT/ FRIDAY. * TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S * IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TWH
5 follow-up statements
651 WWUS73 KBIS 062341 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 641 PM CDT THU OCT 6 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070745- /O.CON.KBIS.FZ.W.0005.161007T0300Z-161007T1700Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER... HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT... NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER... FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON... GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES... ELLENDALE 641 PM CDT THU OCT 6 2016 /541 PM MDT THU OCT 6 2016/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO NOON CDT /11 AM MDT/ FRIDAY... * TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S. * IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JV
820 WWUS73 KBIS 070236 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 936 PM CDT THU OCT 6 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071045- /O.CON.KBIS.FZ.W.0005.161007T0300Z-161007T1700Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER... HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT... NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER... FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON... GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES... ELLENDALE 936 PM CDT THU OCT 6 2016 /836 PM MDT THU OCT 6 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT /11 AM MDT/ FRIDAY... * TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S. * IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JV
450 WWUS73 KBIS 070830 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 330 AM CDT FRI OCT 7 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071630- /O.CON.KBIS.FZ.W.0005.000000T0000Z-161007T1700Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER... HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT... NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER... FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON... GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES... ELLENDALE 330 AM CDT FRI OCT 7 2016 /230 AM MDT FRI OCT 7 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT /11 AM MDT/ TODAY... * TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S. * IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WAA
920 WWUS73 KBIS 071358 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 858 AM CDT FRI OCT 7 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071700- /O.CON.KBIS.FZ.W.0005.000000T0000Z-161007T1700Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER... HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT... NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER... FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON... GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES... ELLENDALE 858 AM CDT FRI OCT 7 2016 /758 AM MDT FRI OCT 7 2016/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT /11 AM MDT/ TODAY... * TEMPERATURE...LOWS IN THE MID 20S TO LOWER 30S. * IMPACTS...A KILLING FREEZE WILL END THE GROWING SEASON IN SOME AREAS. UNPROTECTED PLANTS WILL LIKELY NOT SURVIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MM
349 WWUS73 KBIS 071701 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1201 PM CDT FRI OCT 7 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071815- /O.EXP.KBIS.FZ.W.0005.000000T0000Z-161007T1700Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE... LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD... BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY... ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT... VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...KILLDEER... HALLIDAY...BEULAH...HAZEN...CENTER...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...GOODRICH...HARVEY... FESSENDEN...CARRINGTON...BEACH...MEDORA...DICKINSON...MANDAN... BISMARCK...STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT... NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER... FORT YATES...SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON... GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES... ELLENDALE 1201 PM CDT FRI OCT 7 2016 /1101 AM MDT FRI OCT 7 2016/ ...FREEZE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS EXPIRED THE FREEZE WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE WARNED AREA. $$ KS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this freeze warning went out at Oct 6, 2:40 PM MDT, 14 minutes earlier.
Area forecast discussion, Oct 6, 2:40 PM MDT, 14 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 340 PM CDT Thu Oct 6 2016 .SHORT TERM...(This evening through Friday) Issued at 303 PM CDT Thu Oct 6 2016 Freeze Warning highlights the short term period. Upper low continues to spin over southern Saskatchewan/Manitoba. Currently only some very light returns noted over northeast Montana and southeast Saskatchewan. As the upper low wobbles over southern Canada tonight we could see a stray flurry or brief snow shower along the northern counties. But overall a dry and cold night. Forecast lows are in the mid 20s west to lower 30s east. We will issue another Freeze Warning tonight for all of western and central North Dakota. Cool on Friday again with highs in the upper 30s north to upper 40s south. Again a stray flurry or rain/snow shower across the far north can not be ruled out, but for most of us a another dry day with a little more sun and a little less wind. .LONG TERM...(Friday night through Thursday) Issued at 303 PM CDT Thu Oct 6 2016 Upper low finally exits into eastern Canada Friday night and we enter a progressive quasi-zonal flow through the remainder of the extended period. This will mean more seasonable temperatures after one last cold morning on Saturday. A series of shortwaves will traverse the forecast area, each bringing a chance of light precipitation. The first moves through Friday night/Saturday morning, the second moves through late Saturday night. The Friday night system could bring a swath of light accumulating snow along or north of Highway 200, with some light rain on the southern fringes of the precipitation shield. At this time we are not anticipating any significant freezing precipitation as Bufkit soundings at this time indicate a quick transition from rain to snow as you move north of the critical freezing layer. The second wave looks much weaker and warmer with perhaps only trace amounts to a couple hundredths. It also looks like surface temperatures will be at or above freezing so hopefully no freezing rain concerns here either. Another wave moves through on Tuesday ushers in a brief cooldown before we warm back up Wednesday into Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 303 PM CDT Thu Oct 6 2016 Low pressure to our north will keep a west to northwest flow over the TAF sites, gusty this afternoon. occasional MVFR ceilings at KISN and KMOT this afternoon, possibly lifting to VFR late afternoon and this evening but dropping back to MVFR late tonight and Friday morning. KDIK, KBIS and KJMS may see an occasional period of mvfr cigs early this afternoon, and then again Friday morning. && .BIS WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 10 PM CDT /9 PM MDT/ this evening to noon CDT /11 AM MDT/ Friday for NDZ001>005-009>013-017>023-025- 031>037-040>048-050-051. && SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Oct 6, 11:04 AM MDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1204 PM CDT THU OCT 6 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071715- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1204 PM CDT THU OCT 6 2016 /1104 AM MDT THU OCT 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIDESPREAD FREEZE IS POSSIBLE TONIGHT INTO FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER WIDESPREAD FREEZE IS POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Freeze Warnings in North Dakota, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.